×

Énumération des permutations par nombre de marches. (French) Zbl 0434.05002

MSC:

05A15 Exact enumeration problems, generating functions
05A19 Combinatorial identities, bijective combinatorics
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] L. CARLITZ et R. SCOVILLE, Some Permutation Problems, J. Comb. Th., vol. A 22, 1977, p. 129-146. Zbl0351.05003 MR427084 · Zbl 0351.05003
[2] L. COMTET, Analyse combinatoire, P.U.F., Paris, 1970. Zbl0221.05002 · Zbl 0221.05002
[3] D. FOATA et M. P. SCHÜTZENBERGER, Théorie géométrique des polynômes eulériens, Lecture Notes in Mathematics n^\circ 138, Springer-Verlag, 1970. Zbl0214.26202 MR272642 · Zbl 0214.26202
[4] F. FRANÇON, Histoires de fichiers, R.A.I.R.O. Informatique théorique, vol. 12, 1978, p. 49-62. Zbl0377.68034 MR483819 · Zbl 0377.68034
[5] J. RIORDAN, An Introduction to Combinatorial Analysis, Wiley, 1959. Zbl0078.00805 MR96594 · Zbl 0078.00805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.